# SDR QXEA2022031500117

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 10,712 hours, 6,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 EMERGENCY LIGHTS NOT EXTINGUISHING DOES NOT FO OUT WITH EMER LIGHT SWITCH TO OFF.  OTHER LIGHTS OPERATE NORMAL. REMOVED FROM SERVICE. RECYCLED POWER EMERGENCY LIGHTS WORK OK REF AMM 33-50-00-710-801 CW COURTESY LIGHTS TEST REF AMM 33-26-00-710-801.  EMERG LIGHTING OPERATIONAL TEST REF AMM 33-50-00-710-801 OPS CHECK GOOD.  LIGHTS WERE DETERMINED TO BE COURTESY LIGHTS REF AMM 33-26-00-710-801-A. AIRCRAFT RETURNED TO SERVICE.
